Follow
J. Matthew Douglass
J. Matthew Douglass
Department of Mathematics, University of North Texas
Verified email at unt.edu
Title
Cited by
Cited by
Year
An inversion formula for relative Kazhdan—Lusztig polynomials
JM Douglass
Communications in Algebra 18 (2), 371-387, 1990
411990
On reflection subgroups of finite Coxeter groups
JM Douglass, G Pfeiffer, G Röhrle
Communications in Algebra 41 (7), 2574-2592, 2013
282013
The adjoint representation of a reductive group and hyperplane arrangements
J Douglass
Representation Theory of the American Mathematical Society 3 (16), 444-456, 1999
171999
Cohomology of Coxeter arrangements and Solomon’s descent algebra
J Douglass, G Pfeiffer, G Röhrle
Transactions of the American Mathematical Society 366 (10), 5379-5407, 2014
132014
The homology of the Steinberg variety and Weyl group coinvariants
JM Douglass, G Röhrle
arXiv preprint arXiv:0704.1717, 2007
122007
The Steinberg variety and representations of reductive groups
JM Douglass, G Röhrle
Journal of Algebra 321 (11), 3158-3196, 2009
112009
The geometry of generalized Steinberg varieties
JM Douglass, G Röhrle
Advances in Mathematics 187 (2), 396-416, 2004
112004
Toral arrangements and hyperplane arrangements
JM Douglass
Rocky Mountain Journal of Mathematics 28 (3), 1998
111998
On the cohomology of an arrangement of type B_l
JM Douglass
Journal of Algebra 147 (2), 265-282, 1992
111992
An inductive approach to Coxeter arrangements and Solomon’s descent algebra
JM Douglass, G Pfeiffer, G Röhrle
Journal of Algebraic Combinatorics 35, 215-235, 2012
72012
The Leray-Hirsch Theorem for equivariant oriented cohomology of flag varieties
JM Douglass, C Zhong
arXiv preprint arXiv:2009.05902, 2020
52020
Computations for Coxeter arrangements and Solomonʼs descent algebra: Groups of rank three and four
M Bishop, JM Douglass, G Pfeiffer, G Röhrle
Journal of Symbolic Computation 50, 139-158, 2013
52013
Invariants of reflection groups, arrangements, and normality of decomposition classes in Lie algebras
JM Douglass, G Röhrle
Compositio Mathematica 148 (3), 921-930, 2012
52012
On reflection subgroups of finite Coxeter groups
JM Douglass, G Pfeiffer, G Röhrle
arXiv preprint arXiv:1101.5893, 2011
52011
An involution of the variety of flags fixed by a unipotent linear transformation
JM Douglass
Advances in Applied Mathematics 17 (3), 357-379, 1996
51996
A decomposition of the group algebraof a hyperoctahedral group
JM Douglass, DE Tomlin
Mathematische Zeitschrift 290 (3), 735-758, 2018
42018
Restricting invariants of unitary reflection groups
N Amend, A Berardinelli, J Douglass, G Röhrle
Transactions of the American Mathematical Society 370 (8), 5401-5424, 2018
42018
A formula for the number of F-Stable levi factors in a finite reductive group
J Matthew Douglass
Communications in Algebra 22 (13), 5447-5455, 1994
41994
Cells and the reflection representation of Weyl groups and Hecke algebras
JM Douglass
Transactions of the American Mathematical Society 318 (1), 373-399, 1990
41990
Computations for Coxeter arrangements and Solomon's descent algebra III: Groups of rank seven and eight
M Bishop, JM Douglass, G Pfeiffer, G Röhrle
Journal of Algebra 423, 1213-1232, 2015
32015
The system can't perform the operation now. Try again later.
Articles 1–20